BibTeX record journals/appml/CaiWW16

download as .bib file

@article{DBLP:journals/appml/CaiWW16,
  author    = {Yongli Cai and
               Zhaojuan Wang and
               Weiming Wang},
  title     = {Endemic dynamics in a host-parasite epidemiological model within spatially
               heterogeneous environment},
  journal   = {Appl. Math. Lett.},
  volume    = {61},
  pages     = {129--136},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.aml.2016.05.011},
  doi       = {10.1016/j.aml.2016.05.011},
  timestamp = {Fri, 26 May 2017 22:54:02 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/CaiWW16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics